# SDR J7SA2023040300355

- Difficulty date: March 20, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N653FX
- Make and model: Gulstm GVI
- Aircraft serial: 6027
- Aircraft time: 3,012 hours, 944 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MICROWAVE EMITTED A STRONG ELECTRICAL BURNING SMELL WHILE IN USE. WHEN STOPPED, EVIDENCE OF BURNING (BLACK SOOT) WAS SEEN INSIDE THE MICROWAVE. REPLACED MICROWAVE OVEN IAW G650 OUTFITTING MAINTENANCE MANUAL 25-37-02. OPS CHECK GOOD.
